# SDR IPXA13577007

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  FLAPS FAILED TO MOVE, T/E LIGHT ON AND EICAS MESSAGES T/E FLAP DISAGREE DISPLAYED FLAPS ALSO INOPERATIVE ON T/E ALTERNATE SYS.  ACCOMPLISHED FIM 27-51-00-815-805 AND FIM 27-51-00-815-808 FOUND NR 4 FL FLAP TRANSMISSION OVERLOAD INDICATOR TRIPPED. CHECKED FLAPS, NO DISCREPENCIES NOTED.  OK FOR FURTHER SERVICE RESET INDICATOR. REQUIRES REINSPECT IAW FIM.
